# SDR DALA12001323123

- Difficulty date: May 17, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA RIGHT PASS DOOR CENTER SEAL SHAPER HAS CORROSION AROUND FASTENER HOLE NUT PLATES.  BLENDED CORROSION L:0.085 INCH W:0.123 INCH D:0.032 INCH.  NO LIMITS FOUND IN SRM.  REMOVED AND REPLACED R1 CENTER SEAL SHAPER IAW A319 SRM 51-42-11.
